# SDR ASAA2014091009154

- Difficulty date: September 10, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 25,532 hours, 7,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161020
- Condition: Punctured
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 120DF IS PUNCTURED.  ACFT GROUNDED.  REMOVED AND REPLACED THE  FLOOR PANEL  IAW AMM 25-52-10-000-801, DWG 453A1610, REV F, SRM 51-20-01, AND AMM 25-52-10-400-801.
